Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2008, 10:06 PM MDT for Dawes County, Nebraska. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 10:06 PM MDT (04:06 UTC)
- Expired
- Jun 1, 2008, 11:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 141 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 10:11 PM MDT | HAIL 1 | Whitney, NE | |
| Jun 1, 10:13 PM MDT | HAIL 0.25 | Chadron, NE | |
| Jun 1, 10:48 PM MDT | HAIL 0.5 | Chadron, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 4.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2238 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 020406
SVRCYS
NEC045-020500-
/O.NEW.KCYS.SV.W.0046.080602T0406Z-080602T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
THIS INCLUDES THE CITY OF CHADRON...
* UNTIL 1100 PM MDT
* AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITNEY LAKE...OR 14 MILES SOUTHWEST OF CHADRON...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHADRON AIRPORT BY 1025 PM...
CHADRON BY 1030 PM...
ISINGLASS BUTTES BY 1045 PM...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4300 10304 4299 10279 4283 10280 4262 10326
4276 10341
TIME...MOT...LOC 0406Z 233DEG 26KT 4275 10323
$$
RUBIN4 follow-up statements
000
WWUS55 KCYS 020424
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 PM MDT SUN JUN 1 2008
NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1024 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHEASTERN DAWES COUNTY...
AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF WHITNEY...OR 9 MILES SOUTHWEST OF
CHADRON...MOVING EAST AT 29 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHADRON AIRPORT BY 1030 PM...
CHADRON BY 1040 PM...
ISINGLASS BUTTES BY 1050 PM...
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN WHITNEY WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4281 10284 4277 10296 4270 10308 4268 10314
4264 10321 4281 10329 4299 10280 4284 10279
TIME...MOT...LOC 0424Z 250DEG 25KT 4276 10313
$$
RUBIN000
WWUS55 KCYS 020440
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT SUN JUN 1 2008
NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1041 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EAST CENTRAL DAWES COUNTY...
AT 1038 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EAST CENTRAL DAWES COUNTY...OR 7 MILES SOUTH OF
CHADRON...MOVING EAST AT 34 MPH.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4281 10284 4278 10294 4275 10298 4274 10302
4275 10304 4283 10304 4285 10279 4284 10279
TIME...MOT...LOC 0441Z 272DEG 29KT 4274 10293
$$
RUBIN000
WWUS55 KCYS 020449
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MDT SUN JUN 1 2008
NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1050 PM MDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EAST CENTRAL DAWES COUNTY...
AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EAST CENTRAL DAWES COUNTY...OR 9 MILES SOUTHEAST OF
CHADRON...MOVING EAST AT 26 MPH.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4281 10286 4279 10288 4279 10292 4275 10298
4281 10299 4282 10283 4281 10284
TIME...MOT...LOC 0450Z 272DEG 22KT 4272 10287
$$
RUBIN000
WWUS55 KCYS 020501
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 PM MDT SUN JUN 1 2008
NEC045-020511-
/O.EXP.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1101 PM MDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAWES COUNTY HAS
EXPIRED...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4281 10286 4279 10288 4279 10292 4275 10298
4281 10299 4282 10283 4281 10284
TIME...MOT...LOC 0449Z 272DEG 22KT 4272 10288
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:43 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 1, 8:43 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 843 PM MDT SUN JUN 1 2008 .DISCUSSION...HAVE MADE A QUICK UPDATE TO DROP THE TORNADO WATCH FOR THE CWA EAST OF THE LARAMIE RANGE. GRID PROBLEMS HAVE BEEN RESOLVED AND WILL NOW WORK ON CLEANING UP THE GRIDS. && .PREVIOUS DISCUSSION.../ISSUED AT 505 PM MDT SUN JUN 1 2008/ SHORT TERM... A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH 10 PM. THUNDERSTORMS IN THIS AREA WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND STRONG WINDS AS WELL AS ISOLATED TORNADOES THIS EVENING. A LOW PRESSURE CENTER SPINNING OVER THE PACIFIC NORTHWEST WILL BE APPROACHING WYOMING MONDAY IN THE FORM OF A VIGOROUS SHORTWAVE TROUGH THAT WILL RACE ACROSS MONTANA MONDAY. THIS SYSTEM WILL CREATE A CONTINUING CHANCE OF THUNDERSTORMS MONDAY. A CLOSED LOW PRESSURE CENTER WILL SET UP SHOP WEDNESDAY AND THURSDAY OVER WYOMING FOR MORE NUMEROUS SHOWERS ALONG WITH COOLER AND WETTER CONDITIONS THROUGH MID WEEK. LONG TERM... INTERESTING WX PATTERN IN THE OFFING FOR EXTENDED PERIOD OVER THE CENTRAL AND NORTHERN ROCKIES. AGAIN...LOOKS ACTIVE AT LEAST EVERY OTHER DAY INTO NEXT WEEKEND. WEDNESDAY COULD STILL HAVE SOME STRONG STORMS OVER NE AND FAR E CWA. BELIEVE UPSLOPE SFC FLOW TO INCREASE OR DEEPEN WEDNESDAY INTO WED NIGHT. COLD MID TO UPPER LEVEL TROUGH AXIS THEN SWINGS OVER THE AREA ON THURSDAY. AT THIS TIME... THURS LOOKS TO BE MORE OF A STRATIFORM PCPN DAY SPCLY E OF THE DIVIDE. THURS COULD SETUP AS A DAY WITH LOW CIGS AND A LIGHT STEADY RAIN. THIS WOULD RESULT IN VERY COOL TEMPS FOR EARLY JUNE WITH EVEN THE POSSIBILITY OF WET SNOW IN THE HIER ELEVATIONS OF YELLOWSTONE NATIONAL PARK TO THE BIG HORN MTNS. UPPER LEVEL SYSTEM BEGINS TO EXIT AREA LATE THURSDAY SO WX TO SLOWLY IMPROVE FROM W TO E THURSDAY NIGHT. TRANSITORY RIDGE TO MOVE OVER WYOMING ON FRIDAY WITH WARMER TEMPS. AFTER FRIDAY...THE MEDIUM RANGE MODELS ARE QUITE DIFFERENT WITH GFS MUCH MORE AGGRESSIVE IN THE N STREAM. IF GFS IS PREFERRED...THEN SATURDAY SHOULD BE ACTIVE WITH THUNDERSTORMS SPCLY ACROSS THE N AND E. WL LEAN THAT WAY NOW AND KEEP A CLOSE WATCH ON NEXT FEW MODEL RUNS. EITHER WAY...EXTENDED TEMPS TO BE AROUND OR SLGTLY BELOW NORMAL ACROSS RIVERTON CWA. && .AVIATION... AAREAS OF MVFR VISIBILITIES IN FOG WILL FORM TO THE EAST OF THE LARAMIE RANGE AFTER 06Z. OTHERWISE THE CIRCULATION CURRENTLY MAKING LANDFALL ONTO THE WASHINGTON COAST WILL TRACK EAST TOWARD WYOMING MONDAY CAUSING MORE NUMEROUS SCATTERED SHOWER AND THUNDERSTORM ACTIVITY TO OCCUR MONDAY ALONG WITH SCATTERED MVFR CONDITIONS AND ISOLATED IFR CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND
Hazardous weather outlook, Jun 1, 9:35 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 935 PM MDT SUN JUN 1 2008 WYZ059>070-021130- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 935 PM MDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT EAST CENTRAL WYOMING THROUGH EARLY MONDAY MORNING. SOME STORMS WILL PRODUCE SMALL HAIL...GUSTY WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-021130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 935 PM MDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REMAIN OVER MUCH OF THE PANHANDLE AT LEAST THROUGH EARLY MONDAY MORNING. ANY STORM IN THE PANHANDLE THE REST OF TONIGHT WILL PRODUCE SMALL HAIL...WIND GUSTS TO 50 MPH AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jun 1, 5:49 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 8 SE CRAWFORD 42.60N 103.30W
06/01/2008 E1.75 INCH DAWES NE TRAINED SPOTTER
&&
SOWKOLocal storm report, Jun 1, 6:19 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 10 SE BRIDGEPORT 41.56N 102.96W
06/01/2008 M2.50 INCH MORRILL NE STORM CHASER
0605 PM HAIL 9 S CHADRON 42.70N 103.00W
06/01/2008 M0.50 INCH DAWES NE PARK/FOREST SRVC
HAIL FELL FROM 605 TO 615 PM.
&&
AAHLocal storm report, Jun 1, 6:31 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 11 SE CHADRON 42.71N 102.85W
06/01/2008 M1.00 INCH DAWES NE TRAINED SPOTTER
MOSTLY 0.5 INCH WITH SOME 1 INCH.
&&
AAHLocal storm report, Jun 1, 6:37 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 15 E DALTON 41.41N 102.68W
06/01/2008 M2.50 INCH CHEYENNE NE TRAINED SPOTTER
&&
AAHLocal storm report, Jun 1, 6:58 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 8 NE HARRISON 42.77N 103.77W
06/01/2008 E0.25 INCH SIOUX NE TRAINED SPOTTER
0640 PM HAIL 15 SE BROADWATER 41.44N 102.65W
06/01/2008 E0.25 INCH MORRILL NE PUBLIC
SMALL HAIL, 0.40 INCH RAIN AND NO WIND.
0640 PM HAIL 3 SE BROADWATER 41.57N 102.81W
06/01/2008 E1.00 INCH MORRILL NE PUBLIC
NO WIND
0641 PM HAIL 9 NE HARRISON 42.78N 103.76W
06/01/2008 M0.25 INCH SIOUX NE TRAINED SPOTTER
0641 PM HAIL 17 E GURLEY 41.32N 102.65W
06/01/2008 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
AAHLocal storm report, Jun 1, 7:10 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
710 PM MDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL MINATARE 41.81N 103.50W
06/01/2008 E0.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0439 PM HAIL MELBETA 41.78N 103.52W
06/01/2008 E0.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0443 PM HAIL BAYARD 41.76N 103.32W
06/01/2008 E0.50 INCH MORRILL NE TRAINED SPOTTER
0450 PM HAIL HEMINGFORD 42.32N 103.08W
06/01/2008 E0.50 INCH BOX BUTTE NE TRAINED SPOTTER
0522 PM HAIL 1 N BRIDGEPORT 41.68N 103.10W
06/01/2008 M1.00 INCH MORRILL NE LAW ENFORCEMENT
MULTIPLE REPORTS NORTH OF TOWN
0526 PM HAIL 2 E BRIDGEPORT 41.67N 103.06W
06/01/2008 E1.00 INCH MORRILL NE TRAINED SPOTTER
COVERING GROUND
0526 PM HAIL BRIDGEPORT 41.67N 103.10W
06/01/2008 E0.88 INCH MORRILL NE TRAINED SPOTTER
EAST SIDE OF TOWN
0527 PM HAIL 5 SSE BRIDGEPORT 41.60N 103.06W
06/01/2008 E0.75 INCH MORRILL NE TRAINED SPOTTER
0547 PM HAIL 10 SE BRIDGEPORT 41.56N 102.96W
06/01/2008 M2.50 INCH MORRILL NE STORM CHASER
0548 PM HAIL 8 SE CRAWFORD 42.60N 103.30W
06/01/2008 E1.75 INCH DAWES NE TRAINED SPOTTER
0605 PM HAIL 9 S CHADRON 42.70N 103.00W
06/01/2008 M0.50 INCH DAWES NE PARK/FOREST SRVC
HAIL FELL FROM 605 TO 615 PM.
0629 PM HAIL 11 SE CHADRON 42.71N 102.85W
06/01/2008 M1.00 INCH DAWES NE TRAINED SPOTTER
MOSTLY 0.5 INCH WITH SOME 1 INCH.
0630 PM HAIL 15 E DALTON 41.41N 102.68W
06/01/2008 M2.50 INCH CHEYENNE NE TRAINED SPOTTER
0640 PM HAIL 3 SE BROADWATER 41.57N 102.81W
06/01/2008 E1.00 INCH MORRILL NE PUBLIC
NO WIND
0640 PM HAIL 15 SE BROADWATER 41.44N 102.65W
06/01/2008 E0.25 INCH MORRILL NE PUBLIC
SMALL HAIL, 0.40 INCH RAIN AND NO WIND.
0640 PM HAIL 8 NE HARRISON 42.77N 103.77W
06/01/2008 E0.25 INCH SIOUX NE TRAINED SPOTTER
0641 PM HAIL 17 E GURLEY 41.32N 102.65W
06/01/2008 M1.00 INCH CHEYENNE NE TRAINED SPOTTER
0641 PM HAIL 9 NE HARRISON 42.78N 103.76W
06/01/2008 M0.25 INCH SIOUX NE TRAINED SPOTTER
&&
AAHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:02 PM MDT | Tornado Warning | CYS | Cheyenne, Morrill | 28 min |
| Jun 1, 6:24 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 19 min |
| Jun 1, 6:30 PM MDT | Tornado Warning | CYS | Cheyenne, Morrill | 20 min |
| Jun 1, 8:10 PM MDT | Areal Flood Advisory | CYS | Morrill | 3 hr |
| Jun 1, 9:27 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 18 min |
| Jun 1, 11:06 PM MDT | Areal Flood Advisory | CYS | Dawes | 4 hr |
| Jun 2, 5:25 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.